# SDR UPS06446636

- Difficulty date: March 13, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX REAR BODY FAIRING SUPPORT FRAME FOUND CRACKED AT LT STA 1480 WL 118, CRACK LENGTH 3/8".  FUSELAGE BS 1480 LT BODY FAIRING SUPPORT FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.
